Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 196, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 3, 2019, 4:35 PM CDT for Adair County, Cherokee County, Oklahoma; Washington County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2019, 4:35 PM CDT (21:35 UTC)
- Expired
- Jun 3, 2019, 5:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Washington County, AR, Adair County, OK, Cherokee County, OK
The radar
The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
485
WUUS54 KTSA 032135
SVRTSA
ARC143-OKC001-021-032215-
/O.NEW.KTSA.SV.W.0196.190603T2135Z-190603T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
435 PM CDT Mon Jun 3 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Washington County in northwestern Arkansas...
Adair County in northeastern Oklahoma...
Northeastern Cherokee County in east central Oklahoma...
* Until 515 PM CDT.
* At 435 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Leach to 5 miles southwest of
Scraper to 3 miles west of Tahlequah, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Tahlequah... Stilwell...
Lincoln... Westville...
Watts... Oaks...
Eldon... Adair State Park...
Proctor... Christie...
Cincinnati... Maryetta...
Scraper... Baron...
Ballard... Summers...
LAT...LON 3610 9455 3610 9446 3596 9440 3576 9450
3585 9513 3604 9498 3616 9500 3616 9456
TIME...MOT...LOC 2135Z 280DEG 31KT 3616 9497 3604 9492 3590 9503
HAIL...<.75IN
WIND...60MPH
$$
Lacy2 follow-up statements
785
WWUS54 KTSA 032158
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
458 PM CDT Mon Jun 3 2019
OKC021-032207-
/O.CAN.KTSA.SV.W.0196.000000T0000Z-190603T2215Z/
Cherokee OK-
458 PM CDT Mon Jun 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 3610 9455 3610 9446 3596 9440 3576 9450
3580 9481 3590 9481 3590 9480 3616 9480
3616 9456
TIME...MOT...LOC 2157Z 280DEG 31KT 3613 9474 3601 9469 3587 9480
$$
ARC143-OKC001-032215-
/O.CON.KTSA.SV.W.0196.000000T0000Z-190603T2215Z/
Washington AR-Adair OK-
458 PM CDT Mon Jun 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN WASHINGTON AND ADAIR COUNTIES...
At 457 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Kansas to 3 miles north of
Christie to 4 miles southeast of Eldon, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Stilwell... Lincoln...
Westville... Watts...
Adair State Park... Proctor...
Christie... Cincinnati...
Baron... Maryetta...
Ballard... Summers...
LAT...LON 3610 9455 3610 9446 3596 9440 3576 9450
3580 9481 3590 9481 3590 9480 3616 9480
3616 9456
TIME...MOT...LOC 2157Z 280DEG 31KT 3613 9474 3601 9469 3587 9480
HAIL...<.75IN
WIND...60MPH
$$
Lacy377
WWUS54 KTSA 032207
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
507 PM CDT Mon Jun 3 2019
ARC143-OKC001-032217-
/O.EXP.KTSA.SV.W.0196.000000T0000Z-190603T2215Z/
Washington AR-Adair OK-
507 PM CDT Mon Jun 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON AND
ADAIR COUNTIES WILL EXPIRE AT 515 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds to 40 mph are still possible with these thunderstorms.
LAT...LON 3610 9455 3610 9446 3596 9440 3576 9450
3580 9481 3590 9481 3590 9480 3616 9480
3616 9456
TIME...MOT...LOC 2207Z 280DEG 31KT 3612 9464 3600 9459 3586 9470
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 4:08 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 3, 4:08 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 408 PM CDT Mon Jun 3 2019 .DISCUSSION... Showers and thunderstorms have been ongoing much of the day today, but the focus will be shifting to the east this evening and overnight. Most places will remain dry Tuesday, but isolated to widely scattered convection may develop, especially during the afternoon. Rain chances will increase by late Wednesday, and especially Thursday, as an upper low moves slowly east from New Mexico into Oklahoma. Rain chances will be tapering off from west to east Friday afternoon as this system continues east into southwest Missouri. Locally heavy rainfall will be likely from late Wednesday into Friday, with over two inches of rain possible in locations that see the heaviest downpours. Will keep low shower and thunderstorm chances going this weekend until the passage of a cold front Sunday. A bit cooler and drier weather then looks to prevail for a day or two early next week following the cold frontal passage. Stayed close to guidance temperatures the next couple days. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 90 72 88 / 20 20 20 50 FSM 69 90 72 90 / 40 20 20 50 MLC 69 89 72 87 / 30 20 20 50 BVO 68 89 71 89 / 20 20 20 50 FYV 66 86 69 87 / 40 20 20 40 BYV 66 85 71 88 / 70 20 20 40 MKO 68 89 71 88 / 30 20 20 50 MIO 68 86 71 88 / 50 20 20 40 F10 69 89 71 87 / 20 20 20 50 HHW 70 89 72 87 / 40 20 20 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...23 LONG TERM....05 PLATE
Hazardous weather outlook, Jun 3, 12:44 PM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1244 PM CDT Mon Jun 3 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1244 PM AM CDT Mon Jun 3 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...This afternoon. DISCUSSION... Thunderstorms have developed across parts of eastern Oklahoma and northwest Arkansas as of early afternoon. Additional scattered thunderstorm development expected through the afternoon as a moist and unstable air-mass will be in place. A few pulse severe storms will be possible with large hail and damaging winds. In addition, locally heavy rainfall will be likely in the stronger storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY AND WEDNESDAY...Thunderstorm Potential. THURSDAY AND FRIDAY...Severe Thunderstorm...Heavy Rain Potential. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances will continue for much of the week as a series of upper level disturbances traverse the region in southwest flow aloft. A stronger upper low will begin to move out of the desert southwest and into the southern plains Thursday into Friday. The threat for heavy rainfall will increase during this time, leading to a more elevated threat of flash flooding as well as severe weather. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to monitor the latest forecasts, especially in areas that are still dealing with overland flooding. Lake levels remain well above normal and any additional heavy rain may lead to increased river levels. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 3, 3:13 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CDT MON JUN 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 ENE SAPULPA 36.01N 96.08W
06/03/2019 M1.25 INCH CREEK OK NWS EMPLOYEE
&&
JBMSpecial weather statement, Jun 3, 3:23 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
323 PM CDT Mon Jun 3 2019
OKZ061-062-067-032115-
Rogers OK-Mayes OK-Wagoner OK-
323 PM CDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...
SOUTHWESTERN MAYES AND NORTHERN WAGONER COUNTIES UNTIL 415 PM CDT...
At 323 PM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Claremore to 2 miles northwest of
Inola to 2 miles northeast of Oneta. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Broken Arrow... Claremore...
Wagoner... Pryor...
Coweta... Pryor Creek...
Chouteau... Inola...
Sportsmen Acres Community... Taiwah...
Tiawah... Oneta...
Mazie...
This includes Interstate 44 between mile markers 242 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3618 9522 3593 9543 3596 9576 3601 9576
3615 9568 3629 9569 3638 9529
TIME...MOT...LOC 2023Z 263DEG 16KT 3632 9558 3618 9554 3604 9567
LacySpecial weather statement, Jun 3, 3:32 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Tulsa OK 332 PM CDT Mon Jun 3 2019 OKZ058-063-032100- Delaware OK-Ottawa OK- 332 PM CDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA COUNTIES UNTIL 400 PM CDT... At 332 PM CDT, a strong thunderstorm was located 7 miles southeast of Wyandotte. This storm was nearly stationary. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Grove... Wyandotte... Dodge... Cayuga... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3660 9462 3656 9470 3669 9482 3690 9462 TIME...MOT...LOC 2032Z 194DEG 3KT 3670 9467 Lacy
Special weather statement, Jun 3, 3:48 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
348 PM CDT Mon Jun 3 2019
OKZ062-067-068-032130-
Cherokee OK-Mayes OK-Wagoner OK-
348 PM CDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAYES...NORTHEASTERN
WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 430 PM CDT...
At 348 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northwest of Chouteau to 7 miles east of Inola
to 6 miles east of Coweta. Movement was east at 30 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Wagoner... Chouteau...
Locust Grove... Hulbert...
Peggs... Rose...
Sportsmen Acres Community... Lost City...
Mazie... Murphy...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3627 9501 3608 9501 3591 9515 3595 9558
3608 9548 3608 9544 3625 9544
TIME...MOT...LOC 2048Z 271DEG 27KT 3621 9540 3611 9539 3597 9553
LacySpecial weather statement, Jun 3, 4:02 PM CDT, 33 minutes before
Special Weather Statement National Weather Service Tulsa OK 402 PM CDT Mon Jun 3 2019 OKZ049-053-032130- Choctaw OK-Pushmataha OK- 402 PM CDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND NORTH CENTRAL CHOCTAW COUNTIES UNTIL 430 PM CDT... At 402 PM CDT, a strong thunderstorm was located 3 miles west of Antlers, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Antlers... Kent... Moyers... Kellond... Apple... Speer... Dela... Finley... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3411 9576 3430 9578 3437 9545 3411 9541 TIME...MOT...LOC 2102Z 263DEG 13KT 3422 9569 Lacy
Special weather statement, Jun 3, 4:18 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
418 PM CDT Mon Jun 3 2019
OKZ060-067-070-032145-
Tulsa OK-Muskogee OK-Wagoner OK-
418 PM CDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAGONER...
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 445 PM
CDT...
At 418 PM CDT, a strong thunderstorm was located 3 miles northwest of
Stonebluff, moving east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Broken Arrow... Bixby...
Coweta... Haskell...
Stonebluff... Redbird...
Leonard... Choska...
LAT...LON 3597 9587 3599 9553 3577 9555 3584 9577
3586 9577 3586 9580 3588 9588
TIME...MOT...LOC 2118Z 276DEG 20KT 3592 9579
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:15 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Jun 3, 12:56 PM CDT | Special Weather Statement | TSA | Latimer | 34 min |
| Jun 3, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes | 19 min |
| Jun 3, 2:16 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| Jun 3, 2:22 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 23 min |
| Jun 3, 2:34 PM CDT | Flash Flood Warning | TSA | LeFlore, Pushmataha | 7 hr |
| Jun 3, 2:36 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Jun 3, 2:41 PM CDT | Special Weather Statement | TSA | Ottawa | 49 min |
| Jun 3, 2:42 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jun 3, 2:51 PM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 3, 2:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa, Wagoner | 35 min |
| Jun 3, 3:23 PM CDT | Special Weather Statement | TSA | Wagoner | 52 min |
| Jun 3, 3:32 PM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| Jun 3, 3:48 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| Jun 3, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 47 min |
| Jun 3, 4:02 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Jun 3, 4:18 PM CDT | Special Weather Statement | TSA | Wagoner | 27 min |
| Jun 3, 4:25 PM CDT | Areal Flood Advisory | TSA | Delaware, Ottawa | 3 hr |
| Jun 3, 4:39 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa and 2 more | 3 hr |
| Jun 3, 4:46 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| Jun 3, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 26 min |
| Jun 3, 6:54 PM CDT | Areal Flood Advisory | TSA | Choctaw, Latimer, LeFlore, Pittsburg | 6 hr |
| Jun 2, 7:21 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| Jun 2, 7:44 PM CDT | Special Weather Statement | TSA | Franklin | 31 min |
| Jun 3, 12:04 PM CDT | Special Weather Statement | TSA | Sebastian | 26 min |
| Jun 3, 3:12 PM CDT | Special Weather Statement | TSA | Benton | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.